MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAS
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump received with minor scratched lcd window, broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
 
Event or Problem Description
The customer reported via phone call that the reservoir compartment was damaged.Customer¿s blood glucose level was unknown.The customer was advised to discontinued the insulin pump and revert to backup plan.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8068273
Report Number2032227-2018-60488
Device Sequence Number1593837
Product Code OYC
UDI-Device Identifier00613994918611
UDI-Public(01)00613994918611
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAS
Device Catalogue NumberMMT-523RNAS
Device Lot NumberA000204721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight139